Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 879073, 26 pages
http://dx.doi.org/10.1155/2012/879073
Research Article

Generalized Carleson Measure Spaces and Their Applications

1Department of Mathematics, National Central University, Chung-Li 320, Taiwan
2Department of Applied Mathematics, National Dong Hwa University, Hualien 970, Taiwan

Received 10 October 2011; Revised 20 February 2012; Accepted 12 March 2012

Academic Editor: Stevo Stevic

Copyright © 2012 Chin-Cheng Lin and Kunchuan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Fefferman and E. M. Stein, “Hp spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Frazier and B. Jawerth, “A discrete transform and decompositions of distribution spaces,” Journal of Functional Analysis, vol. 93, no. 1, pp. 34–170, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H. Triebel, Theory of Function Spaces, vol. 78 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1983. View at Publisher · View at Google Scholar
  4. I. E. Verbitsky, “Imbedding and multiplier theorems for discrete Littlewood-Paley spaces,” Pacific Journal of Mathematics, vol. 176, no. 2, pp. 529–556, 1996. View at Google Scholar · View at Zentralblatt MATH
  5. D. Yang and W. Yuan, “A new class of function spaces connecting Triebel-Lizorkin spaces and Q spaces,” Journal of Functional Analysis, vol. 255, no. 10, pp. 2760–2809, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. Yang and W. Yuan, “New Besov-type spaces and Triebel-Lizorkin-type spaces including Q spaces,” Mathematische Zeitschrift, vol. 265, no. 2, pp. 451–480, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C.-C. Lin and K. Wang, “Equivalency between the generalized Carleson measure spaces and Triebel-Lizorkin-type spaces,” Taiwanese Journal of Mathematics, vol. 15, no. 2, pp. 919–926, 2011. View at Google Scholar · View at Zentralblatt MATH
  8. D. Yang and W. Yuan, “Relations among Besov-type spaces, Triebel-Lizorkin-type spaces and generalized Carleson measure spaces,” Applicable Analysis. In press.
  9. M. Plancherel and G. Pôlya, “Function entires et integrales de Fourier multiples,” Commentarii Mathematici Helvetici, vol. 9, pp. 224–248, 1937. View at Google Scholar
  10. Y. S. Han, “Calderón-type reproducing formula and the Tb theorem,” Revista Matemática Iberoamericana, vol. 10, no. 1, pp. 51–91, 1994. View at Google Scholar · View at Zentralblatt MATH
  11. Y.-S. Han, “Plancherel-Pólya type inequality on spaces of homogeneous type and its applications,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3315–3327, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C.-C. Lin and K. Wang, “Triebel-Lizorkin spaces of para-accretive type and a Tb theorem,” Journal of Geometric Analysis, vol. 19, no. 3, pp. 667–694, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C.-C. Lin and K. Wang, “The T1 theorem for Besov spaces,” preprint.
  14. Y. Han, J. Li, and G. Lu, “Duality of multiparameter Hardy spaces Hp on spaces of homogeneous type,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, vol. 9, no. 4, pp. 645–685, 2010. View at Google Scholar · View at Zentralblatt MATH
  15. N. H. Katz and M. C. Pereyra, “Haar multipliers, paraproducts, and weighted inequalities,” in Analysis of Divergence, Appl. Numer. Harmon. Anal., pp. 145–170, Birkhäuser, Boston, Mass, USA, 1999. View at Google Scholar · View at Zentralblatt MATH
  16. F. Nazarov, S. Treil, and A. Volberg, “The Bellman functions and two-weight inequalities for Haar multipliers,” Journal of the American Mathematical Society, vol. 12, no. 4, pp. 909–928, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. P. G. Lemarié and Y. Meyer, “Ondelettes et bases hilbertiennes,” Revista Matemática Iberoamericana, vol. 2, no. 1-2, pp. 1–18, 1986. View at Google Scholar
  18. Y. Meyer, Wavelets and Operators, vol. 37 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1992.
  19. G. David and J.-L. Journé, “A boundedness criterion for generalized Calderón-Zygmund operators,” Annals of Mathematics, vol. 120, no. 2, pp. 371–397, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. Youssfi, “Regularity properties of commutators and BMO -Triebel-Lizorkin spaces,” Université de Grenoble. Annales de l'Institut Fourier, vol. 45, no. 3, pp. 795–807, 1995. View at Publisher · View at Google Scholar